American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52B45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Jin Li, Shufeng Yuan and Gangsong Leng. $L_p$-Blaschke valuations. Trans. Amer. Math. Soc. 367 (2015) 3161-3187.
Abstract, references, and article information   
View Article: PDF

[2] Lukas Parapatits. $\mathrm{SL}(n)$-contravariant $L_p$-Minkowski valuations. Trans. Amer. Math. Soc. 366 (2014) 1195-1211.
Abstract, references, and article information   
View Article: PDF

[3] Andy Tsang. Minkowski valuations on $L^p$-spaces. Trans. Amer. Math. Soc. 364 (2012) 6159-6186.
Abstract, references, and article information   
View Article: PDF

[4] Franz E. Schuster and Thomas Wannerer. $\mathrm{GL}(n)$ contravariant Minkowski valuations. Trans. Amer. Math. Soc. 364 (2012) 815-826. MR 2846354.
Abstract, references, and article information   
View Article: PDF

[5] Semyon Alesker and Joseph H. G. Fu. Theory of valuations on manifolds, III. Multiplicative structure in the general case. Trans. Amer. Math. Soc. 360 (2008) 1951-1981. MR 2366970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Monika Ludwig. Minkowski valuations. Trans. Amer. Math. Soc. 357 (2005) 4191-4213. MR 2159706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Daniel A. Klain. Even valuations on convex bodies. Trans. Amer. Math. Soc. 352 (2000) 71-93. MR 1487620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia